The cell-like approximation theorem in dimension 5

Volume 197 / 2007

Robert J. Daverman, Denise M. Halverson Fundamenta Mathematicae 197 (2007), 81-121 MSC: Primary 57N15; Secondary 57P05, 57N75. DOI: 10.4064/fm197-0-5


The cell-like approximation theorem of R. D. Edwards characterizes the $n$-manifolds precisely as the resolvable ENR homology $n$-manifolds with the disjoint disks property for $5 \leq n < \infty $. Since no proof for the $n=5$ case has ever been published, we provide the missing details about the proof of the cell-like approximation theorem in dimension $5$.


  • Robert J. DavermanDepartment of Mathematics
    University of Tennessee
    Knoxville, TN 37996-1300, U.S.A.
  • Denise M. HalversonDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image